# SDR UIEA2014100600477

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,217 hours, 18,915 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8987381
- Part serial: 0042
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LP 1 EICAS STATUS MSG NOTED UPON LANDING.  R & R APU UPPER FIRE LOOP IAW MM 26-15-02.  OPERATIONS CHECKED OK.
